| Model Number |
MU-631RA |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that this bedside monitor (bsm) is going into communication loss (comm loss) intermittently.There was no patient injury reported.
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) is going into communication loss (comm loss) intermittently.According to the customer, the issue is happening every 2 days.The customer has replaced the ethernet cable from the wall to the monitor; however, the issue persists.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.